# SDR QXEA0000244

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT ARMPIT PANEL 264BR, TWO ANCHOR NUTS REQUIRE REPLACEMENT.  ANCHOR NUTS REPLACED IAW DHC SRM 51-40-11 AND RD 8-53-4758.
